# SDR R61A202003200437

- Difficulty date: March 1, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17066796001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH FLOOR PANEL SUPPORT CORRODED FRAME 86 CROSSBEAM. REMOVED AND REPLACED RH FLOOR PANEL SUPPORT AT FRAME 86 REF EMB SRM 51-40-08, RESTORED
SURFACE PROTECTION PER SRM 51-23-06. A/C REMAINS IN CHECK.
